I have a bad rash on my face and its all over so yesterday i put triamcinolone acetonide cream over and over again everytime it went into my skin. i would apply so much i'd leave it on and not rub it in and once it was gone i applied it some more. My rash is worse now it was getting better before i went to bed then i decided not to put it on should i keep putting it on alot or just twice a day like it says? and is it really bad that i kept putting this creme on so much?
22 Aug 2010
Don't do that again. The Triamcinolone is a steroid and should be used strictly as directed by the doctor or pharmacist. Please contact a doctor to advise you how to proceed. This medicine is for fungal infections and putting more on could make it worse. If this medication was not prescribed for the rash, don't use it on the rash.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can Triamcinolone Acetonide b used to treat severe diaper rash on lil girl, if private part avoided?
It contains Nystatin which is used for womens yeast infections so I would think it would be ok but it also contains the steroid Triamcinolone which ...
1 answer • 24 Nov 2009
I have approximately 60-100+ white scale bumps starting from my ankles to 3/4 up my thigh area front & back. 3-4 scales in each bump. The inside ...
1 answer • 16 Apr 2010
only used cream 2 times total. Rash is itchy, red, bumpy. Odd that it extends from ears down sides of neck and very odd rash is between eyes and on ...
1 answer • 18 Aug 2013
My gums, along the teeth line are red and inlammed, for about 10 yrs. no known cause or diagnosis. This week, my periodontist prescribed this cream. ...
2 answers • 31 Jan 2014
My doctor prescribed diflucan , nystatin, and triamcinolone acetonide cream for a reoccurring yeast infection. Can I use it on the inside ? I'm ...
2 answers • 2 days 4 hours ago